# SDR CALA2025062505865

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 13,363 hours, 4,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11ABC EMERGENCY LIGHTING FELL OFF.  RESECURED LIGHT ASSEMBLY BACK INTO PLACE ALL FUNCTIONS ARE NORMAL.
